Can someone tell me if it is normal for Wellbutrin XL 300mg once per day takes a long time to work? My PC added Wellbutrin 150mg to my 20mg prozac daily. On the 5th or 6th day I was a mess. He doubled me another 150mg.. felt much better for a few days. Then I had a few days that were getting worse and worse. I called him again and he doubled my prozac (40mg) which I have been on before. I have been on prozac for 20 years. I felt better the next day, but now this is week 7 and I feel weird. I am not sad, but I am not happy... just flat. Granted the last 2 years have been horrilbe with father dying and 2 cats dying and a whole bunch of other problems... BUT is this Wellbutrin going to work SOON? One good thing, I have lost 8 pounds. I finally got an appointment with a psychiatrist on 9 Jan 2017.. But I need one now, It took me 4 months to find a psychiatrist. Any input would be helpful.
You may have hit the life span of your Prozac. They call it the 'poop out rate'. After a while it just does not work anymore. Upping the dosage usually does not help. The weight loss may be a sign that the Wellbutrin is working. WB usually tend to energize people, the falt line may be from the combo you are taking. You will not know what is working or not working, until you are off one or the other. Best to talk to your doctor about maybe weaning off the Prozac and on to the WB. I have read that others have been on higher doses of WB, but talk to your doc.
Hope it gets better soon for you :)
AFgirl; I do agree with Janie, I believe your Prozac is the one that has Pooped out and it's more the Wellbutrin that is holding you now. Really about all you can do is keep taking what you are until you see the new doctor in January unless you want to talk to your current doctor and say you can't wait until January to feel some results. Wish you all the luck. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2012 • 9 answers
Posted 4 Jul 2012 • 3 answers
Posted 2 May 2015 • 1 answer
Posted 9 Oct 2016 • 2 answers
Posted 19 Jun 2017 • 2 answers